MathSciNet Relay Station
MathSciNet bibliographic data
MR1295942 (96f:35134) 35Q35 (35Q99 35S30 76P05 82C40)
Lions, P.-L. Compactness in Boltzmann's equation via Fourier integral operators and applications. III. J. Math. Kyoto Univ. 34 (1994), no. 3, 539–584.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement